RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 173, Number 2  


One family of conformally Hamiltonian systems
A. V. Tsiganov
179
Blowup in Korteweg–de Vries-type systems
E. V. Yushkov
197
Two-sided Darboux transformations
A. B. Shabat, Z. S. El'kanova, A. B. Urusova
207
Form factors in the Bullough–Dodd-related models: The Ising model in a magnetic field
O. V. Alekseev
219
Solution of the equivalence problem for the Painlevé IV equation
V. V. Kartak
245
Nonlinear dynamics of a quasi-one-dimensional helicoidal structure
V. V. Kiselev, A. A. Raskovalov
268
Schrödinger and Dirac particles in quasi-one-dimensional systems with a Coulomb interaction
K. A. Sveshnikov, D. I. Khomovskii
293
Microscopic model of a non-Debye dielectric relaxation: The Cole–Cole law and its generalization
A. A. Khamzin, R. R. Nigmatullin, I. I. Popov
314
Quantum effects of magnetization of an easy-axis ferromagnet with $S=1$
V. M. Kalita, I. M. Ivanova, V. M. Loktev
333
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019